# SDR ASAA2023051043207

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N958AK
- Make and model: Boeing 737-9
- Aircraft serial: 44072
- Aircraft time: 994 hours, 274 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 632920704
- Part serial: 3254
- Condition: Failed
- Location: #2 Engine
- Part time: 983 hours, 272 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING GOT OVERHEAD MASTER CAUTION AND MAINTENANCE LIGHT REMAINED ON THRU TAXI & AFTER SHUTDOWN. GROUNDED - YES. REMOVED AND REPLACED FAN AIR MODULATING VALVE REF B737-9 AMM 36-12-03-400-801.
